# SDR LR7A02028

- Difficulty date: March 29, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 23,464 hours, 13,226 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1858486
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED FLIGHT DECK AIR CONDITIONING SYSTEM GIVES OFF AN OILY SMELL TO FLIGHT STATION ON GROUND.  REPLACED FLIGHT STATION WATER SEPARATOR COALESCER IAW SMP 581 CH 21A-50.  OPS CHECK NORMAL.
